# SDR DXTA2021101750370

- Difficulty date: October 16, 2021
- Submitted: October 17, 2021
- Operation: Air carrier
- Aircraft: N563QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0113
- Aircraft time: 3,578 hours, 2,402 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: THE RED BUTTON ON THE INTERIOR DOOR HANDLE WILL NOT UNLOCK THE HANDLE WHEN PUSHED. THERE IS NO CLICKING SOUND. RESULTING IN BEING LOCKED INSIDE THE AIRCRAFT///SIGN-OFF///REMOVED SECTION OF DAMAGED WIRES AND INSTALLED NEW DME SPLICE AS REQUIRED.  OPS CHECK GOOD.  IAW CE680A M/M 52-10-00 AND CSP M/M 20-30-25
